# SDR SWIA2020031049210

- Difficulty date: January 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR HAS CORRODED NUTPLATE INSIDE CENTER ACCESS HOLE NEAR THE INTERNAL HANDLE LATCHING ASSY (MARKED)    (C-CHECK) RO 3/6/2020   REMOVED AND REPLACED DAMAGED NUTPLATE ON AFT BAGGAGE BAY DOOR ON THE INSIDE OF THE CENTER ACCESS HOLE. REF. CRJ 900 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
